# SDR ASAA2012122493529

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 23,272 hours, 7,054 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUX PITOT LIGHT ILLUMINATED ON PUSHBACK.   PERFORMED FIM 30-31, TASK 801. OPS CK NORMAL COULD NOT DUPLICATE FAULT.
